# SDR JJBA20190111028

- Difficulty date: January 11, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 38,682 hours, 24,131 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 LT LEADING EDGE ATTACH FLANGE IS CRACKED. MARKED. TRIMMED AND REMOVED DAMAGE ON NR 1 LEADING EDGE ATTACH FLANGE. PERFORMED HFEC INSPECTION ON NR 1 LT LEADING EDGE ATTACH FLANGE BLENDED AREA. NO DEFECTS FOUND. TREATED AND PRIMED BLENDED AREA ON NR 1 LT LEADING EDGE ATTACH FLANGE.
